Alert archive / Mississippi / River Flood Warnings in 2008
River Flood Warning 2, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 23, 2008, 9:14 PM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Feb 26, 2008, 6:00 AM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2008, 9:14 PM CST (03:14 UTC)
- In effect from
- Feb 26, 2008, 6:00 AM CST
- Expired
- Mar 1, 2008, 8:47 AM CST
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 22.01 ft at Feb 29, 2008, 4:00 AM CST.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 240314 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 914 PM CST SAT FEB 23 2008 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-250314- /O.NEW.KMOB.FL.W.0002.080226T0700Z-000000T0000Z/ /LEKM6.1.ER.080226T0700Z.080228T1800Z.000000T0000Z.NO/ 914 PM CST SAT FEB 23 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM LATE MONDAY NIGHT UNTIL FURTHER NOTICE * AT 8PM SATURDAY THE STAGE WAS...14.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 23.5 FEET BY EARLY THURSDAY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL OCCUR AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
13 follow-up statements
000 WGUS84 KMOB 241449 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 849 AM CST SUN FEB 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .HEAVY RAINFALL FROM LATE LAST WEEK HAS CAUSED RISES ALONG THE CHICKASAWHAY RIVER. THE RIVER WILL CONTINUE TO RISE OVER THE NEXT FEW DAYS...AND IS EXPECTED TO EXCEED FLOOD STAGE ON MONDAY EVENING. IT WILL CONTINUE TO RISE THROUGH WEDNESDAY NIGHT...THEN BEGIN TO SLOWLY RECEDE TOWARD THE END OF THE WEEK. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-251449- /O.CON.KMOB.FL.W.0002.080226T0000Z-000000T0000Z/ /LEKM6.1.ER.080226T0000Z.080228T0600Z.000000T0000Z.NO/ 849 AM CST SUN FEB 24 2008 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM TOMORROW EVENING UNTIL FURTHER NOTICE * AT 8AM SUNDAY THE STAGE WAS 16.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 23.5 FEET BY LATE WEDNESDAY NIGHT. $$
000 WGUS84 KMOB 250317 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 917 PM CST SUN FEB 24 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-260317- /O.EXT.KMOB.FL.W.0002.080226T0142Z-080229T1516Z/ /LEKM6.1.ER.080226T0142Z.080228T0600Z.080229T0916Z.NO/ 917 PM CST SUN FEB 24 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM MONDAY EVENING UNTIL FRIDAY MORNING * AT 8PM SUNDAY THE STAGE WAS 17.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO RISE TO NEAR 23.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. $$
000 WGUS84 KMOB 251659 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1059 AM CST MON FEB 25 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-261659- /O.EXT.KMOB.FL.W.0002.080226T1500Z-080229T1800Z/ /LEKM6.1.ER.080226T1500Z.080228T0600Z.080229T1200Z.NO/ 1059 AM CST MON FEB 25 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM TOMORROW LATE MORNING UNTIL FRIDAY AFTERNOON * AT 10AM MONDAY THE STAGE WAS 18.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 260218 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 818 PM CST MON FEB 25 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-270218- /O.EXT.KMOB.FL.W.0002.080226T1200Z-080229T1245Z/ /LEKM6.1.ER.080226T1200Z.080228T0600Z.080229T0645Z.NO/ 818 PM CST MON FEB 25 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM TUESDAY MORNING UNTIL FRIDAY MORNING * AT 7PM MONDAY THE STAGE WAS 19 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 22 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 261638 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1038 AM CST TUE FEB 26 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-271638- /O.EXT.KMOB.FL.W.0002.000000T0000Z-080301T0100Z/ /LEKM6.1.ER.080226T2159Z.080228T1200Z.080229T1900Z.NO/ 1038 AM CST TUE FEB 26 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM LATE THIS AFTERNOON UNTIL FRIDAY EVENING * AT 10AM TUESDAY THE STAGE WAS 19.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 22.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 270217 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 817 PM CST TUE FEB 26 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-280217- /O.EXT.KMOB.FL.W.0002.000000T0000Z-080229T1715Z/ /LEKM6.1.ER.080227T0140Z.080228T1200Z.080229T1115Z.NO/ 817 PM CST TUE FEB 26 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM THIS EVENING UNTIL FRIDAY MORNING * AT 7PM TUESDAY THE STAGE WAS 20.0 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 22.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 271555 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 955 AM CST WED FEB 27 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-281555- /O.EXT.KMOB.FL.W.0002.000000T0000Z-080301T1424Z/ /LEKM6.1.ER.080227T0200Z.080229T0000Z.080301T0824Z.NO/ 955 AM CST WED FEB 27 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY MORNING * AT 9AM WEDNESDAY THE STAGE WAS 20.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
000 WGUS84 KMOB 280324 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 924 PM CST WED FEB 27 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-290324- /O.EXT.KMOB.FL.W.0002.000000T0000Z-080301T0800Z/ /LEKM6.1.ER.080227T0200Z.080229T0000Z.080301T0200Z.NO/ 924 PM CST WED FEB 27 2008 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL LATE FRIDAY NIGHT * AT 8PM WEDNESDAY THE STAGE WAS 21.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 281447 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 847 AM CST THU FEB 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-291447- /O.EXT.KMOB.FL.W.0002.000000T0000Z-080302T1630Z/ /LEKM6.1.ER.080227T0200Z.080229T1200Z.080302T1030Z.NO/ 847 AM CST THU FEB 28 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SUNDAY MORNING * AT 8AM THURSDAY THE STAGE WAS 21.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 290144 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 744 PM CST THU FEB 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-010144- /O.CON.KMOB.FL.W.0002.000000T0000Z-080302T1630Z/ /LEKM6.1.ER.080227T0200Z.080229T1200Z.080302T1030Z.NO/ 744 PM CST THU FEB 28 2008 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SUNDAY MORNING * AT 7PM THURSDAY THE STAGE WAS 21.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 291500 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 900 AM CST FRI FEB 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-011500- /O.EXT.KMOB.FL.W.0002.000000T0000Z-080302T1000Z/ /LEKM6.1.ER.080227T0200Z.080229T1145Z.080302T0400Z.NO/ 900 AM CST FRI FEB 29 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL LATE SATURDAY NIGHT * AT 8AM FRIDAY THE STAGE WAS 21.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
000 WGUS84 KMOB 010334 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 934 PM CST FRI FEB 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-020000- /O.EXT.KMOB.FL.W.0002.000000T0000Z-080302T0000Z/ /LEKM6.1.ER.080227T0200Z.080229T1145Z.080301T1800Z.NO/ 934 PM CST FRI FEB 29 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY EVENING * AT 9PM FRIDAY THE STAGE WAS 21.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON. AT 20 FEET, LOWLANDS AND SWAMP LAND IS UNDER WATER. $$
000 WGUS84 KMOB 011447 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 847 AM CST SAT MAR 01 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .LEVELS ALONG THE CHICKASAWHAY RIVER IN GEORGE...GREENE AND WAYNE COUNTIES HAVE FALLEN BELOW FLOOD STAGE. ADDITIONAL PRECIPITATION ANTICIPATED EARLY NEXT WEEK MAY LEAD TO LATER RISES ALONG THE RIVER...BUT AT THIS TIME FLOODING IS NOT IMMINENT. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC039-041-153-011517- /O.CAN.KMOB.FL.W.0002.000000T0000Z-080302T0000Z/ /LEKM6.1.ER.080227T0200Z.080229T1145Z.080301T1012Z.NO/ 847 AM CST SAT MAR 01 2008 THE FLOOD WARNING IS CANCELLED FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL THIS EVENING * AT 8AM SATURDAY THE STAGE WAS 19.1 FEET * FLOOD STAGE IS 20.0 FEET THE RIVER CRESTED AT 22.01 FEET ON FRIDAY. IT FELL BELOW FLOOD STAGE EARLY THIS MORNING AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 23, 3:46 PM CST, 5 hours 28 minutes earlier.
Area forecast discussion, Feb 23, 3:46 PM CST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 346 PM CST SAT FEB 23 2008 .SHORT TERM (TONIGHT THROUGH TUESDAY)...THE LATEST SURFACE ANALYSIS AND SATELLITE LOOPS SHOW THAT THE WRAP AROUND CLOUDINESS IS NEARLY COMPLETELY ERODED OVER THE AREA. CLEAR SKIES FOLLOW FOR THE EVENING HOURS THEN MID LEVEL CLOUDINESS RETURNS FOR THE NORTHERN PORTION OF THE FORECAST AREA AS A STRONG SHORTWAVE SYSTEM MOVES ACROSS THE EXTREME SOUTHEAST STATES LATE TONIGHT THROUGH SUNDAY. SKIES BECOME CLEAR AGAIN SUNDAY AFTERNOON INTO SUNDAY EVENING WITH MILD DAYTIME TEMPERATURES BOTH SUNDAY AND MONDAY. THE STRONG SYSTEM DEVELOPS AS EXPECTED OVER THE WESTERN PLAINS AND ADVANCES ACROSS THE MID MISSISSIPPI RIVER VALLEY MONDAY EVENING...BRINGING A STRONG COLD FRONT THROUGH THE FORECAST AREA LATE MONDAY NIGHT INTO TUESDAY MORNING. THE MODELS APPEAR TO HAVE GROUPED AROUND THIS EARLIER PASSAGE SINCE YESTERDAY ADDING CONFIDENCE TO THE TIMING OF THE SYSTEM. THIS SYSTEM IS IN THE PROCESS OF EJECTING TO THE NORTHEAST MONDAY NIGHT WITH DEEP LAYER LIFT CONCENTRATED ALONG AND NEAR THE FRONTAL BOUNDARY RATHER THAN ALONG A PREFRONTAL TROF. A 40-45 KNOT 850 JET WILL STILL ACCOMPANY THE PASSAGE OF THE FRONT BUT WITH WINDS BECOMING FAIRLY UNIDIRECTIONAL NEAR THE FRONT...0-1 KM HELICITIES WILL BE 150 M2/S2 AT BEST. SOMEWHAT HIGHER HELICITIES WILL BE PRESENT AHEAD OF THE FRONT PROVIDING A MORE FAVORABLE SHEAR ENVIRONMENT FOR CONVECTION THAT DEVELOPS AHEAD OF THE FRONT. INSTABILITY IS LIMITED GIVEN THE NOCTURNAL PASSAGE WITH SURFACE BASED CAPES OF 500 J/KG AT MOST. THESE CONDITIONS STILL SUPPORT THE POTENTIAL FOR STRONG TO POSSIBLY ISOLATED SEVERE STORMS AND WILL NEED TO BE MONITORED. POPS REMAIN IN THE GOOD CHANCE RANGE FOR THE PASSAGE OF THIS SYSTEM FOR NOW BUT COULD BE RAISED TO LIKELY IN THE NEXT DAY OR SO AS CONFIDENCE INCREASES ON TIMING. /29 && .LONG TERM (WEDNESDAY THROUGH SATURDAY)...A SHARP 500 MB TROF MOVES ACROSS THE AREA THROUGH THURSDAY AND ALLOWS FOR DEEP NORTHWESTERLY FLOW TO SEND A BOUT OF COLD AIR INTO THE REGION. THE COLDEST NIGHT STILL LOOKS TO BE WEDNESDAY NIGHT WITH FREEZING TEMPERATURES ACROSS MUCH OF THE INLAND AREA. TEMPERATURES RETURN TO SEASONABLE LEVELS BY FRIDAY AND PERSIST THROUGH SATURDAY AS HIGH PRESSURE GENERALLY REMAINS OVER THE AREA. /29 && .MARINE...HIGH PRESSURE WILL BUILD OVER THE NORTH CENTRAL GULF THROUGH EARLY MONDAY...THEN SHIFT EAST THROUGH TUESDAY IN RESPONSE TO A STRONG COLD FRONT APPROACHING FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT...DEVELOPING EARLY MONDAY NIGHT...CONTINUING THROUGH TUESDAY MORNING. SOME STORMS COULD BE STRONG. A STRONG NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF THE FRONT BY TUESDAY AFTERNOON...CONTINUING THROUGH EARLY THURSDAY. A LIGHT TO MODERATE EASTERLY WIND FLOW WILL DEVELOP LATE IN THE WEEK IN RESPONSE TO ANOTHER COLD FRONT APPROACHING FROM THE WEST. /32 && .FIRE WEATHER...DRY HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION THROUGH TONIGHT THEN SHIFTS EASTWARD INTO THE ATLANTIC ON MONDAY AS THE STRONG SYSTEM ADVANCES ACROSS THE PLAINS. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON THROUGH THE FRONTAL PASSAGE...BUT IT LOOKS LIKE RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS IN THE DAYS FOLLOWING THE FRONT. WILL CONTINUE TO MONITOR. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 43 72 50 75 / 05 10 05 10 PENSACOLA 46 69 52 72 / 05 10 05 10 DESTIN 49 69 52 70 / 05 10 05 10 EVERGREEN 38 70 39 77 / 05 10 05 05 WAYNESBORO 36 71 42 74 / 05 10 05 05 CAMDEN 37 70 41 75 / 05 10 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 29 EVERSOLE 32 ESBENSEN
Hazardous weather outlook, Feb 23, 5:00 AM CST, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CST SAT FEB 23 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-241200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CST SAT FEB 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A COOL AND STABLE AIRMASS WILL PREVAIL ACROSS THE REGION THROUGH TONIGHT IN THE WAKE OF A COLD FRONT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS STORMS ARE EXPECTED ON TUESDAY AS ANOTHER COLD FRONT MOVES ACROSS THE REGION. A FEW STRONG STORMS WILL BE POSSIBLE WITH THIS PASSING FRONT EARLY ON TUESDAY. STAY TUNED FOR ANY CHANGES ON THE TIMING AND STRENGTH OF THIS SYSTEM. STRENGTHENING SOUTHERLY WINDS AHEAD OF THE COLD FRONT MONDAY AFTERNOON AND EVENING WILL BECOME HAZARDOUS FOR SMALL CRAFT ON THE GULF COASTAL WATERS. THE GUSTY STRONG SOUTH WINDS WILL BECOME NORTHERLY INCREASING TO 20 TO 25 KNOTS BY TUESDAY MORNING AS THE COLD FRONT MOVES THROUGH. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED OVER THE COASTAL WATERS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD NOT BE REQUIRED THROUGH SUNDAY.
Nearby
River Flood Warnings in Mississippi, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.